On the Hausdorff and packing measures of typical compact metric spaces

S. Jurina, N. MacGregor, A. Mitchell, L. Olsen, A. Stylianou

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
1 Downloads (Pure)

Abstract

We study the Hausdorff and packing measures of typical compact metric spaces belonging to the Gromov–Hausdorff space (of all compact metric spaces) equipped with the Gromov–Hausdorff metric.
Original languageEnglish
Pages (from-to)709–735
Number of pages27
JournalAequationes Mathematicae
Volume92
Issue number4
Early online date24 Apr 2018
DOIs
Publication statusPublished - Aug 2018

Keywords

  • Box dimension
  • Compact metric space
  • The Gromov-Hausdorff metric
  • Hewitt-Stromberg measure Hausdorff measure
  • Packing measure

Fingerprint

Dive into the research topics of 'On the Hausdorff and packing measures of typical compact metric spaces'. Together they form a unique fingerprint.

Cite this